# SDR AALA202103119008

- Difficulty date: March 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 53,592 hours, 34,106 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Accumulator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: HYDRAULIC BLUE RESERVOIR LOW LEVEL AND BLUE SYSTEM LOW PRESSURE ILLUMINATED IN CRUISE WITH ASSOCATED LOSS OF BLUE HYDRAULIC SYSTEM. EMERGENCY DECLARED. REMOVED AND REPLACED BLUE SYSTEM ACCUMULATOR SCHRADER VALVE O-RING PER AMM 29-12-42. SERVICED BLUE SYSTEM HYDRAULIC FLUID PER AMM 12-12-29. ACCOMPLISHED BLUE SYSTEM FUNCTIONAL CHECK PER AMM 29-12-00.
